Algebraic & Geometric Topology

On the homotopy types of $\mathrm{Sp}(n)$ gauge groups

Daisuke Kishimoto and Akira Kono

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let G k , n be the gauge group of the principal Sp ( n ) –bundle over S 4 corresponding to k π 3 ( Sp ( n ) ) . We refine the result of Sutherland on the homotopy types of  G k , n and relate it to the order of a certain Samelson product in Sp ( n ) . Then we classify the p –local homotopy types of G k , n for ( p 1 ) 2 + 1 2 n .

Article information

Algebr. Geom. Topol., Volume 19, Number 1 (2019), 491-502.

Received: 26 April 2018
Revised: 9 July 2018
Accepted: 3 September 2018
First available in Project Euclid: 12 February 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54C35: Function spaces [See also 46Exx, 58D15] 55P15: Classification of homotopy type

gauge group homotopy type unstable K–theory


Kishimoto, Daisuke; Kono, Akira. On the homotopy types of $\mathrm{Sp}(n)$ gauge groups. Algebr. Geom. Topol. 19 (2019), no. 1, 491--502. doi:10.2140/agt.2019.19.491.

Export citation